# SDR HNAA0700101

- Difficulty date: June 1, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 48,154 hours, 53,638 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM SBY THE RADAR FAILED.  CREW CYCLED CIRCUIT BREAKER WITH NO FIX.  FLIGHT RETURN TO THE FIELD.  EMERGENCY WAS NOT DECLARED AND FLIGHT LANDED WITH OUT INCIDENT.  CREW IN FLIGHT TURNED OFF INDICATOR AND CYCLED C/B BUT DID NOT TURN INDICATOR BACK ON.  PERFORMED RADAR FUNCTION TEST, TESTED NORMALLY A/C DEPARTED AGAIN FOR CLT.
